Allergy Relief Cetirizine 10mg 12 Month Pack of Tablets
WARNING: Not recommended for children under 6 years. Do not use if you have ever had an allergic reaction to antihistamines or to any of the ingredients in this medicine. Do not use if you have severe kidney problems. Consult your doctor or pharmacist before use if you are pregnant, epileptic, have an enlarged prostate or scheduled to have an allergy skin test.
In adults and children aged 6 year and above, Cetirizine 10 mg Tablets treat the symptoms of hayfever and other allergies associated with pets, house dust mites, mould spore and skin allergies such as a rashes or itches caused by nettles and hives. Cetirizine will prevent the symptoms associated with hayfever such as itchy and watery eyes, sneezing and a runny nose, as well as providing relief of swelling, redness and itchiness of the skin.
How to take Cetirizine 10mg Tablets
Children aged 6 to 12 years
The recommended dose is 5mg twice daily. To provide this dose, break the tablet in half and give the child half in the morning, storing the other half to be given in the evening.
Adults and Children aged 12 years and over
The recommended dose is 10mg once daily. This is best taken in the morning to prevent symptoms occurring throughout the day as you come into contact with pollen.
The duration of treatment depends on the type, duration and course of your complaints. If you forget to take a tablet, take it as soon as you remember, but wait at least 24 hours before taking the next tablet. Do not take a double dose to make up for a forgotten dose.
Possible side effects
At the first signs of a severe allergic (hypersensitivity) reaction (symptoms include: rash, itchiness and fever, difficulty breathing, swelling of the neck, throat, tongue, face, eyelids or lips) stop taking the tablet and contact your doctor immediately.
Common side effects you may experience include:
- Fatigue or sleepiness
- Dizziness or headaches
- Dry mouth, nausea or diarrhoea
- Sore throat or swelling and irritation inside the nose in children
If you have any further questions about this product call our Browns Online Professional Pharmacist on 02476 364 586
Our bundles are available as
Active Ingredients: Cetirizine Hydrochloride
Other Ingredients: Lactose monohydrate, maize starch, pregelantinised starch, purified talc, magnesium stearate, hypromellose, titanium dioxide and macrogol.
Delivery and Returns
Postage and Packaging
Postage and packing will be added to the cost of your order and will depend on
- The total cost of the items you order
- The delivery option you choose
- Items may be dispatched separately (P&P only charged once)
- Delivery times are estimated. Notify us if your delivery does not arrive within 10 days.
- Standard postage and packing on all orders up to £35 - £3.99
- FREE standard postage and packaging on all orders over £35 (Includes the cost payable for any prescriptions in the same order)
- Orders are sent by Royal Mail 1st Class post.
- Your delivery may require a signature.
- Orders are dispatched within 1 working day and are normally delivered to your chosen address within 3 working days.
- Next Day Delivery will cost £5.99 and will only be offered if all items in your basket are available for Next Day delivery.
- Orders placed before 2pm Mon-Fri will be delivered the Next Day,
- Orders placed after 2pm Mon-Fri will be delivered the following working day.
- Please note Next Day Delivery is only available to mainland UK.
Delivery with your next prescription
- Receive your item in your next prescription delivery or collection from one our stores across the West Midlands.
- To be eligible for this service you must be signed up to our repeat prescription collection or delivery service with a branch, if you wish to sign up to this service click here
- We will send your item to the branch and inform you when it is ready for collection or due to be delivered out with your prescription.
You may also like
Becodefence Allergy Defence 140 dose Nasal Spray
Fast and effective allergy defence working FIVE times faster than hay fever tablets
Allergy Relief Cetirizine 10mg 3 Month Pack of Tablets
Cover yourself for the whole of summer with our hayfever bundle
Allergy Relief Cetirizine 10mg 6 Month Pack of Tablets
Cover yourself for the whole summer with our hayfever bundle